# SDR YV3R2022021600517

- Difficulty date: January 27, 2022
- Submitted: February 16, 2022
- Operation: General aviation
- Aircraft: VH-HO
- Make and model: Robsin R22BETAII
- Aircraft serial: 2608
- Aircraft time: 2,300 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: A7924
- Part serial: 2354
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: A792-4 INDICATED INCORRECT READING.
